MAUDE Adverse Event Report: PTS DIAGNOSTICS PTS PANELS CHOL+GLU TEST STRIPS; CLINICAL CHEMISTRY TEST STRIPS

PTS DIAGNOSTICS PTS PANELS CHOL+GLU TEST STRIPS; CLINICAL CHEMISTRY TEST STRIPS
Model Number 1765
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Chol+glu lot a202 was packaged with an incorrect package insert (packaged with a chol+hdl package insert).Out of an abundance of caution, this event is being reported to the fda.To the best of our knowledge, there have been no adverse events reported for this lot.Additionally, a health hazard evaluation by our medical director has indicated potential for harm is unlikely.
 
Event or Problem Description
The customer reported that upon incoming inspection, they observed two chol+glu lot a202 boxes had a chol+hdl package insert instead.There were no allegations of patient/user harn.There were no allegations of incorrect results.

Brand Name
PTS PANELS CHOL+GLU TEST STRIPS
Common Device Name
CLINICAL CHEMISTRY TEST STRIPS
Manufacturer (Section D)
PTS DIAGNOSTICS
4600 anson blvd
whitestown IN 46075
Manufacturer (Section G)
PTS DIAGNOSTICS
4600 anson blvd
whitestown IN 46075
Manufacturer Contact
brandon unruh
4600 anson blvd
whitestown, IN 46075
3178705610
MDR Report Key15222662
Report Number1836135-2022-00042
Device Sequence Number17814597
Product Code CGA
UDI-Device Identifier00381931765016
UDI-Public(01)00381931765016(17)230627(10)A202
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K041750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/27/2023
Device Model Number1765
Device Catalogue Number1765
Device Lot NumberA202
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2022
Initial Report FDA Received Date08/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown